# SDR ABXA9600494

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 7000010101ABX1
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN LANDING GEAR HANDLE WAS PLACED DOWN, NO GREEN NOSE GEAR DOWN LIGHT ILLUMINATED.  RECYCLED GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  REPLACED NOSE GEAR DOWNLOCK AND UPLIMIT SWITCHES PER DC-9 M.M.
